On formal modular invariants

Olive C. Hazlett

Journal de Mathématiques Pures et Appliquées (1930)

  • Volume: 9, page 327-332
  • ISSN: 0021-7874

How to cite


Olive C. Hazlett. "On formal modular invariants." Journal de Mathématiques Pures et Appliquées 9 (1930): 327-332. <http://eudml.org/doc/234415>.

author = {Olive C. Hazlett},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {eng},
pages = {327-332},
title = {On formal modular invariants},
url = {http://eudml.org/doc/234415},
volume = {9},
year = {1930},

AU - Olive C. Hazlett
TI - On formal modular invariants
JO - Journal de Mathématiques Pures et Appliquées
PY - 1930
VL - 9
SP - 327
EP - 332
LA - eng
UR - http://eudml.org/doc/234415
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.